# SDR SWAA2021062487026

- Difficulty date: June 17, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 57,195 hours, 33,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMERGENCY GROUND LIGHT DOES NOT ILLUMINATE. / [01] RELAMPED RIGHT SIDE EMERGENCY GROUND LIGHT; PERFORMED GOOD FUNCTIONAL TEST OF THE NEW LIGHT PER AMM 33-51-04-960-801; [02] VERIFIED RELAMPED RIGHT SIDE EMERGENCY GROUND LIGHT; PERFORMED GOOD FUNCTIONAL TEST OF THE NEW LIGHT PER AMM 33-51-04-960-801
